# SDR USAA2009040390792

- Difficulty date: March 11, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 48,365 hours, 19,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N55222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON FLOOR SUPPORT BETWEEN BS 720 TO BS 740, RBL 54.  REPLACED FLOOR SUPPORT BETWEEN BS 720 TO BS 740, RBL 54 IAW B757 SRM 51-40-02.
